Deep search:Searching for "two-point boundary value problems" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1SOLUTION OF NONLINEAR TWO-POINT BOUNDARY VALUE PROBLEMS BY GENERAL ORTHOGONAL POLYNOMIALS
Author(s):SHAO Jian, Li Da-kan  Clicked:4431  Download:1805  Cited:0  <Full Text>
Journal of Zhejiang University Science  2000 Vol.1 No.3 P.331-336  DOI:10.1631/jzus.2000.0331
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE